Marginalist and efficient values for TU games

Anna B. Khmelnitskaya*

*Corresponding author for this work

Research output: Contribution to journalArticleAcademicpeer-review

4 Citations (Scopus)

Abstract

We derive an explicit formula for a marginalist and efficient value for TU game which possesses the null-player property and is either continuous or monotonic. We show that every such value has to be additive and covariant as well. It follows that the set of all marginalist, efficient, and monotonic values possessing the null-player property coincides with the set of random-order values, and, thereby, the last statement provides an axiomatization without the linearity axiom for the latter which is similar to that of Young for the Shapley value. Another axiomatization without linearity for random-order values is provided by marginalism, efficiency, monotonicity and covariance.

Original languageEnglish
Pages (from-to)45-54
Number of pages10
JournalMathematical social sciences
Volume38
Issue number1
DOIs
Publication statusPublished - 1 Jul 1999
Externally publishedYes

Keywords

  • Axiomatic characterization
  • Efficiency
  • Marginalism
  • Transferable utility game
  • Value

Fingerprint Dive into the research topics of 'Marginalist and efficient values for TU games'. Together they form a unique fingerprint.

Cite this